# SDR RAIA950828

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: KJA6T17F26SN
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BRL - FLT 7057 - THE RT SRL INOP.  MAINTENANCE CLEANED CONNECTOR ON RT SRL COMPUTER.  PERFORMED AUTO START AND TEST OF SYSTEM CHECK OK.  (W)
